RSS

Strange pain in feet and hands

01 May

So, I’ve been on Methotrexate since march 1st. Things are going well except when I wake up my hands feel like they can’t make fists, as if they are bloated or thick, but they don’t look bloated. Another strange thing is the soles of my feet burn like heck when I get out of bed. This has been going on for 2 days. I will ask the M.D. about these strange sensations.  Other than this, I am feeling so much stronger, but I still don’t have my old endurance back. It’s beginning to bother me a little. Will I ever get strong like I used to be?

 
Leave a comment

Posted by on May 1, 2009 in Uncategorized

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

 
%d bloggers like this: